# SDR AALA20160906002

- Difficulty date: September 1, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 66,710 hours, 8,067 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: FK15843
- Part serial: FB638
- Condition: Leaking
- Location: Breather
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL QUANITY DECREASED TO ZERO DURING FLIGHT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED FIM 71-05-20-810-823-800, REMOVED AND REPLACED BREATHER HOUSING IAW EM 72-61-25. ACCOMPLISHED FUEL AND OIL LEAK TEST IAW AMM 71-00-00-800-829-R00 WITH NO LEAKS NOTED.
